At 13:00, the system will be going down for regular maintenance. Please save your work and logout.

Show simple item record

dc.contributor.authorTeunissen, Peter
dc.date.accessioned2017-01-30T11:05:39Z
dc.date.available2017-01-30T11:05:39Z
dc.date.created2012-05-24T05:08:37Z
dc.date.issued1997
dc.identifier.citationTeunissen, P.J.G. 1997. A canonical theory for short GPS baselines, Part III: The geometry of the ambiguity search space. Journal of Geodesy. 71 (8): pp. 486-501.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/8272
dc.identifier.doi10.1007/s001900050117
dc.languageen
dc.titleA canonical theory for short GPS baselines, Part III: The geometry of the ambiguity search space
dc.typeJournal Article
curtin.departmentDepartment of Spatial Sciences
curtin.accessStatusOpen access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record